| Model Number |
80-0728 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by a company representative, a 1.5 driver tip broke off in a 2.3 locking screw head.This occured during a primary surgery with no reported delay and the procedure was completed using another driver tip.
Additional Manufacturer Narrative
To date, the device has not returned for evaluation, the root cause has been established through acumed's health hazard evaluation process.Additional reporting on this event will be provided as a follow up report if alternative information becomes available.